# SDR HALA0700305

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 17,076 hours, 3,298 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: 0682
- Condition: Inoperative
- Location: Nr 2 Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 HF INOP.  NO TRANSMIT, RECEIVE, SIDETONE, DATALINK.  REMOVED AND REPLACED NR 2 HF XCVR.  GND CHK OK PER AMM 23-11-03.
